# SDR DELA200700005

- Difficulty date: June 27, 2007
- Submitted: July 2, 2007
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Lear 35A
- Aircraft serial: 431
- Aircraft time: 11,228 hours, 9,389 cycles
- Engine: Garrtt TFE731*
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

LT ENGINE N1 LAGGED BEHIND RT ENGINE N1 ON TAKEOFF ROLL, AND ALSO LT ENGINE COMPUTER LIGHT CAME ON.  FOUND (B) SOLENOID OF SERVO VALVE CONNECTOR HAD EXPOSED WIRE.  RE-TERMINATED PINS (A) AND (B) OF CONNECTOR PLUG.  CREW CONDUCTED HIGH POWER RUN AND HIGH SPEED TAXI, OPS CHECKED GOOD.
